# SDR GTIA030970

- Difficulty date: November 18, 2003
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN STATION 1117 LBL 10 FLOOR SUPPORT CORRODED.  REMOVED FLOOR SUPPORT.  LOCATED AND DRILLED NEW FLOOR SUPPORT.  INSTALLED FLOOR SUPPORT. (M)
